# SDR SWAA2022041885134

- Difficulty date: March 18, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 53,148 hours, 31,780 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Channel
- Condition: Cracked
- Location: Rh Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H Z CHANNEL AT AFT CARGO COMP R/H FROM STA 747 - 5' FOUND A CRACK. / [01] THIS ZEE CHANNEL FOUND CORROSION OUT OF LIMITS IN CARD TTG8Q008BD10X. AND ORDEN NEW PARTS ON THE SAME CARDS.;[02] VERIFIED STEP 1.
